# SDR BAQA093670

- Difficulty date: February 22, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 6,236 hours
- Engine: Lyc LTS101*
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Shaft
- Part number: D107614
- Part serial: 126525
- Condition: Failed
- Location: Servo Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR FAILED OUT OF BOX. LAST REPAIR 8-080019-83, SHAFT ON ACTUATOR IS ONLY MOVING ONE INCH IN EITHER DIRECTION AND THEN LOCKING UP. REPLACED WITH UNIT FROM ASSET.
